# SDR SWIA2025082500004

- Difficulty date: August 4, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N194SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000693
- Aircraft time: 20,234 hours, 13,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD LONGITUDINAL SEAT TRACK SEGMENT FROM FR 21-34 IS CORRODED AT FR 33-34. PERFORMED SEAT TRACK SPLICE REPAIR ON LH INBOARD LONGITUDINAL SEAT TRACK SEGMENT BETWEEN FR 32-34. REF ETD2022-170-022163 REV C. REPAIR PARTS DID NOT WEIGH MORE THAN 2.5LBS, NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED.
